Discussions that mention levothyroxine

Anemia board


[QUOTE=osteoblast;3492917]Lori-Thank you for your kind words and prayers. .I am sorry to hear that you had to deal with thyroid cancer.Are you all clear now ? How long did it take you to re-stabilize your tsh ? Did you have hashi's? I am surprised your doctor only gave you 7 days worth of xanax to get through that. It must have gone on sometime from the diagnosis, through surgery -I would expect much more than 7 days worth of anxiety. Did you just get comfortable with all of what was happening and somehow calm yourself?
As far as the FNA , is seems that everyone's experiences are so different. And, your two experiences were so different from each other. This Friday I will have my FNA experience . I will take a xanax before to help with the anxiety but I do hope they offer me a shot or something.
Were both of your FNA's ultrasound guided, that is what I am going to have. Although I should add, it is not in the thyroid but in the lymph gland in the neck.

Hi Osteo,
Yep, after the surgery and RA-I, I am all clear, I guess!! My WBS showed no mets, but I have my follow up 6 month ckup in April, so I will see then what the protocol is for me. Next, no I don't or never had hashi's, no thyroid issues at all, I was fine and went for a physical and the doc thought she felt inflammation and had a FNA that showed papillary, my bloodwork was perfect before and during the cancer, I guess I am "lucky" as far as being stabilized, the 3rd day after WBS took levothyroxine for the first time in my life, and have been on the dose of 150mg ever since, my TSH is supressed so far, and #'s look good. I WAS SO WORRIED about stabilizing on the levo, but my doc claims most do not have trouble, although the nurse told me she is SURE that he will eventually increase me, we'll see the end of April. As far as the Xanax at diagnosis, I called my gyno and he was on vacation for 2 weeks, so his partner called in 7 days of it, and the nurse said to call if I needed more b4 my doc came back, but I really don't have an explanation for you to explain why I didn't take it, I guess I look back now, 6 months later and everything I went through, I SHOULD have taken it, I just didn't.....the only way I got through everything was for my three kiddos, they kept me busy, and I KNEW that I just had to get through it for my boys, plus I guess thinking back now, being hypo wasn't too fun and I didn't KNOW how I would feel being SO HYPO b4 RA-I, I guess I didn't want to add to it. I was diagnosed on a Thurs, saw surgeon, Mon, my thyroid was out on that Fri, sorta a WHIRLWIND, but good for me cause I wanted it OUT, didn't really get to think about it too long, and it was out. I had several dear friends feel really bad that I didn't call and tell them right away of my diagnosis, but again, it happened so quickly and unexpectadly, I was "numb", I guess. Make sense??? ha. Anyway, your FNA will be fine, yes, both of mine were done in the hospital, due to the small size, both were ultra sound guided. I am certain that taking the Xanax during your procedure will help relax you, so DO definitely take it!!! You may as well be more relaxed to make the procedure easier, being tensed up will not help you or the radiologist at all. I really thank God that the radiologist who did the 2nd one went in there good and deep, [plus the nodule had grown a bit, so he had more to work with], or I would not have known I had cancer {hate that word}. Prayer helps me a lot, too, to calm myself. It's really all in God's hands, not mine, I certainly would not have chosen THIS path for myself, so you kinda have to "give it up" to God, he's in control, not us. {Hope that isn't too preachy, but you asked how I calmed myself}. But, believe me, I SO was scared, nervous, and very upset. That is just normal when you are going through such an uncertain time.....I HATED IT!!! Once its over, you will feel much better,too. Just get through Friday, and know that you will BE FINE...plan on it!! Prayers to you, and let us know how you come out. Sorry you have to go through this.
Lori